Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: How long does withdrawal from Effexor last? mom63

Posted by cpallen79 on April 8, 2004, at 12:42:52

In reply to Re: How long does withdrawal from Effexor last?, posted by mom63 on April 8, 2004, at 12:33:43

Don't swallow the dots whole, either put them back into the capsule or swallow them with juice (NOT grapefruit juice).... go to www.antidepressantsfacts.com ... the guy there has information for how to taper... Also I'd go even slower than what you were planning on, evne if it takes months or a year.

> I went from 75 mg to 37.5 mg Effexor XR. I'm at the point in my weaning now when I'm suppose to take 37.5 every other day. Yesterday was my first day without taking a capsule. It was horrible! Every time I moved my head, eyes, arms... anything, I felt those electric jolts zap through my body. I was naseous and dizzy. Yuck! I thought about taking doses in "dots" this morning. I'm glad someone else has thought of it and tried it. I opened up a capsule and counted all the little "dots". I felt like such a junkie! Anyways, I found that the 75 mg. capsules have about 200 dots, the 37.5 have about 100 dots.
>
> This is my plan:
> 80 dots for 5 days
> decrease dots by 10 every 5 days.
> After 10 dots for 5 days, I'll start doing 8, 6, 4, 2, 1 per day for a couple of days each.
>
> For anyone who has tried this, does this sound like a good rate of decrease? Do you just pop the dots in your mouth? I was thinking about putting them in a piece of bread or something. I know I sound like a drug addict, but I guess I am! I'm physically addicted to effexor! This stuff is so rough to get off of, but I'm ready to get off of it and move on with my life. Any suggestions would be appreciated! Thanks so much!
>
>
> > About three weeks ago, I started opening up my 150 capsules and taking about 1/4 of the little dots inside. The first few days were rough, but now side effects are minimal, and I am down to just a few "dots" per day. I took vacation time last week because I thought I might not feel well, but I felt fine. Some brain zaps, especially first thing in the morning before taking the dots, but otherwise able to work, function, play, enjoy things. In short, it is going better than I thought it would. Planning to stop all together on Friday. Thanks for your collective wisdom. It helps so much!
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cpallen79 thread:1016
URL: http://www.dr-bob.org/babble/20040407/msgs/334119.html